Alert archive / Nebraska / Wind Advisories in 2006

Wind Advisory 19, NWS Cheyenne, WY

November 13, 20067 counties in Nebraska

NWS Cheyenne, WY issued this wind advisory at Nov 13, 2006, 9:42 PM MST for 7 counties in Nebraska. It took effect at Nov 14, 2006, 11:00 AM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 13, 2006, 9:42 PM MST (04:42 UTC)
In effect from
Nov 14, 2006, 11:00 AM MST
Expired
Nov 14, 2006, 7:32 PM MST
In force
9 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE

The radar

The Cheyenne radar (KCYS), 141 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 4.7 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2006-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2006-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2277 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 140442
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
942 PM MST MON NOV 13 2006

NEZ001>003-019>021-054-055-141200-
/O.NEW.KCYS.WI.Y.0019.061114T1600Z-061115T0000Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
942 PM MST MON NOV 13 2006

...WIND ADVISORY IN EFFECT FROM 9 AM TO 5 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY FOR THE NEBRASKA PANHANDLE...WHICH IS IN EFFECT FROM 9 AM TO
5 PM MST TUESDAY.

AN UPPER LEVEL LOW PRESSURE AREA AND COLD FRONT WILL MOVE ACROSS
THE AREA ON TUESDAY. AS A RESULT...THE PRESSURE GRADIENT WILL
STRENGTHEN ACROSS THE AREA. NORTHWEST WINDS WILL BE SUSTAINED AT
25 TO 35 MPH WITH GUSTS UP TO 55 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

WYZ059-060-064-066>070-141200-
/O.NEW.KCYS.HW.A.0014.061114T1600Z-061115T0000Z/
CONVERSE-NIOBRARA-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...GARRETT...
BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON...
CHEYENNE...PINE BLUFFS
942 PM MST MON NOV 13 2006

...HIGH WIND WATCH IN EFFECT FROM 9 AM MST TUESDAY THROUGH
TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM 9 AM MST TUESDAY THROUGH TUESDAY
AFTERNOON. 

A LOW PRESSURE SYSTEM AND COLD FRONT WILL MOVE ACROSS THE AREA ON
TUESDAY. AS A RESULT...THE PRESSURE GRADIENT OVER THE AREA WILL
STRENGTHEN. WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO
60 MPH ARE EXPECTED AT THE LOWER ELEVATIONS...WITH WEST TO
NORTHWEST WINDS OF 40 TO 50 MPH WITH GUSTS TO 70 MPH EXPECTED IN
THE MOUNTAINS.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
60 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
KMD
4 follow-up statements
000 
WWUS75 KCYS 141023
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
323 AM MST TUE NOV 14 2006

WYZ059-060-064-066>070-142230-
/O.UPG.KCYS.HW.A.0014.061114T1600Z-061115T0000Z/
/O.NEW.KCYS.HW.W.0019.061114T1600Z-061115T0000Z/
CONVERSE-NIOBRARA-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...GARRETT...
BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON...
CHEYENNE...PINE BLUFFS
323 AM MST TUE NOV 14 2006

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MST
THIS AFTERNOON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

A LOW PRESSURE SYSTEM AND COLD FRONT WILL MOVE ACROSS THE AREA ON
TODAY. AS A RESULT...THE PRESSURE GRADIENT OVER THE AREA WILL
STRENGTHEN. WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO
60 MPH ARE EXPECTED AT THE LOWER ELEVATIONS...WITH WEST TO
NORTHWEST WINDS OF 40 TO 50 MPH WITH GUSTS TO 70 MPH EXPECTED IN
THE MOUNTAINS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. THE SUSTAINED WIND SPEEDS OR GUSTS MENTIONED ABOVE
CAN LEAD TO PROPERTY DAMAGE.

$$

NEZ001>003-019>021-054-055-142230-
/O.EXT.KCYS.WI.Y.0019.061114T1800Z-061115T0300Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
323 AM MST TUE NOV 14 2006

...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
MST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING. 

AN UPPER LEVEL LOW PRESSURE AREA AND COLD FRONT WILL MOVE ACROSS
THE AREA ON TUESDAY. AS A RESULT...THE PRESSURE GRADIENT WILL
STRENGTHEN ACROSS THE AREA. NORTHWEST WINDS WILL BE SUSTAINED AT
25 TO 35 MPH WITH GUSTS UP TO 55 MPH.

IN ADDITION...THERE WILL LIKELY BE A PERIOD OF SNOW ALONG WITH
THE STRONG WINDS. ALTHOUGH SIGNIFICANT ACCUMULATIONS ARE NOT
EXPECTED...THE COMBINATION OF WIND AND SNOW WILL CREATE VERY
DIFFICULT DRIVING CONDITIONS...WITH SLICK ROADS AND DECREASED
VISIBILITY.

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SOWKO
000 
WWUS75 KCYS 141857
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1154 AM MST TUE NOV 14 2006

WYZ059-060-064-066>070-150000-
/O.CON.KCYS.HW.W.0019.000000T0000Z-061115T0000Z/
CONVERSE-NIOBRARA-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...GARRETT...
BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON...
CHEYENNE...PINE BLUFFS
1154 AM MST TUE NOV 14 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A STORM SYSTEM WILL MOVE ACROSS THE ROCKIES AND ONTO THE PLAINS
THIS AFTERNOON AND TONIGHT. THE COMBINATION OF STRONG WINDS 
ALOFT AS WELL AS A LARGE DIFFERENCE IN SURFACE PRESSURE OVER
THE REGION WILL PRODUCE STRONG WINDS.  WEST OR NORTHWEST WINDS
WILL BE SUSTAINED AT 35 TO 45 MPH IN THE LOWER ELEVATIONS WITH
GUSTS TO 60 MPH.  IN THE MOUNTAINS...THE WINDS WILL BE 
SUSTAINED AT 45 TO 55 MPH WITH GUSTS TO 70 MPH. 

THROUGH 1145 AM...THE HIGHEST WIND GUST HAS BEEN 61 MPH AT 
THE CHEYENNE AIRPORT AT 1125 AM.  MOST OTHER LOCATIONS IN 
SOUTHEAST WYOMING SINCE MID MORNING HAVE BEEN GUSTING TO BETWEEN
40 AND 50 MPH. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. THE SUSTAINED WIND SPEEDS OR GUSTS MENTIONED ABOVE
CAN LEAD TO PROPERTY DAMAGE. TRAVELERS WITH LIGHTWEIGHT OR HIGH
PROFILE VEHICLES...ESPECIALLY ON WEST TO EAST ORIENTED ROADS
SHOULD USE EXTREME CAUTION.  

$$

NEZ001>003-019>021-054-055-150300-
/O.CON.KCYS.WI.Y.0019.000000T0000Z-061115T0300Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
1154 AM MST TUE NOV 14 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A STORM SYSTEM WILL MOVE ACROSS THE ROCKIES AND ONTO THE PLAINS
THIS AFTERNOON AND TONIGHT. THE COMBINATION OF STRONG WINDS 
ALOFT AS WELL AS A LARGE DIFFERENCE IN SURFACE PRESSURE OVER
THE REGION WILL PRODUCE STRONG WINDS. NORTHWEST WINDS WILL BE
SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 50 MPH.

IN ADDITION...THERE WILL LIKELY BE A PERIOD OF SNOW ALONG WITH
THE STRONG WINDS. ALTHOUGH SIGNIFICANT ACCUMULATIONS ARE NOT
EXPECTED...THE COMBINATION OF WIND AND SNOW WILL CREATE VERY
DIFFICULT DRIVING CONDITIONS...WITH SLICK ROADS AND DECREASED
VISIBILITY.

THROUGH 1145 AM...WIND GUSTS IN THE WESTERN NEBRASKA PANHANDLE
HAVE BEEN BETWEEN 25 AND 40 MPH...WITH THE STRONGEST WIND 
GUST NEAR BUSHNELL.  

TRAVELERS WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES...
ESPECIALLY ON WEST TO EAST ORIENTED ROADS SHOULD USE EXTREME
CAUTION THROUGH 8 PM. 


$$

WEILAND
000 
WWUS75 KCYS 142356
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
456 PM MST TUE NOV 14 2006

WYZ059-060-064-066>070-150100-
/O.CAN.KCYS.HW.W.0019.000000T0000Z-061115T0000Z/
CONVERSE-NIOBRARA-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...GARRETT...
BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON...
CHEYENNE...PINE BLUFFS
456 PM MST TUE NOV 14 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING FOR THE SOUTHEAST PLAINS OF WYOMING. NORTH TO 
NORTHWEST WINDS OVER THE AREA HAD DECREASED TO SPEEDS OF 20 TO 35
MPH WITH GUSTS TO 45 MPH LATE THIS AFTERNOON. A FURTHER DECREASE
IS EXPECTED JUST AFTER SUNSET.

$$

NEZ001>003-019>021-054-055-150300-
/O.CON.KCYS.WI.Y.0019.000000T0000Z-061115T0300Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
456 PM MST TUE NOV 14 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FOR THE WESTERN NEBRASKA 
PANHANDLE UNTIL 8 PM MST THIS EVENING.

NORTH TO NORTHWEST WINDS WERE STILL BLOWING AT 25 TO 35 MPH WITH
GUSTS BETWEEN 40 AND 50 MPH LATE THIS AFTERNOON. PEAK WIND GUSTS 
TO 54 MPH WERE CLOCKED AT THE KIMBALL AND SIDNEY AIRPORTS BETWEEN
3 AND 4 PM MST. THE STRONG WINDS WILL PERSIST INTO EARLY EVENING.

TRAVELERS WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES...ESPECIALLY
ON WEST TO EAST ORIENTED ROADS SHOULD USE EXTREME CAUTION THROUGH
8 PM.

$$

JLH
000 
WWUS75 KCYS 150232
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
732 PM MST TUE NOV 14 2006

NEZ001>003-019>021-054-055-150345-
/O.CAN.KCYS.WI.Y.0019.000000T0000Z-061115T0300Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
732 PM MST TUE NOV 14 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND
ADVISORY FOR THE WESTERN TWO THIRDS OF THE NEBRASKA PANHANDLE. 
NORTH TO NORTHWEST WINDS HAD DECREASED TO 15 TO 30 MPH OVER MOST
OF THE NEBRASKA PANHANDLE. THERE WERE STILL A FEW GUSTS AROUND 35
MPH AT KIMBALL AND SIDNEY...BUT THESE WILL BE DECREASING SHORTLY.

$$

JLH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Nov 13, 2:15 PM MST, 7 hours 27 minutes earlier.

Area forecast discussion, Nov 13, 2:15 PM MST, 7 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
215 PM MST MON NOV 13 2006

.SHORT TERM...TONIGHT THRU TUE NIGHT...APPEARS THAT PEAK IN STG
WINDS HAS ALREADY OCCURRED...AND WITH MODELS SHOWING A DECREASE BY
00Z TO 03Z...WILL END THE HIGH WIND WARNING AT 00Z.  STG UPPER JET
SHAPING UP ON SATELLITE PICTURES OVER OR INTO SRN ID.  MODELS
CONSISTENT IN SHOWING PCPN DVLPG OVER SW WY THIS EVENG AHEAD OF
UPPER IMPULSE EMBEDDED IN THE JET...WITH PCPN SPRDG INTO S CNTRL WY
MAINLY AFTER MIDNIGHT.  GOOD SHOT OF SNOW FOR THE MTNS AND WILL
CONTINUE WITH THE WS WARNING...ALTHO THE HEAVIEST SNOW WONT REALLY
KICK IN UNTIL AFTER MIDNIGHT.  SECONDARY CDFNT PLOWS ACROSS THE
REGION STARTING EARLY TUE MRNG IN THE W...AND PASSING THRU THE
PNHNDL BY EARLY AFTN.  WILL PROBABLY NEED A WIND ADVY FOR AT THE
PANHANDLE IN THE AFTN...AND COULD SEE A BRIEF HIGH WIND THREAT OVER
S CNTRL INTO SE WY ALONG/BEHIND THE FRONT FOR A FEW HOURS.  WILL LET
EVENG SHIFT TAKE A LOOK AT THINGS.  WOULD ALSO NOT BE SURPRISED TO
SEE THE WS WARNING EXTENDED INTO ALL DAY ON TUE...WITH LOTS OF
BLOWING AND DRIFTG SNOW EVEN THOUGH THE MAIN ACCUMULATING SNOW WILL
HAVE ENDED AROUND MIDDAY.  SYSTEM SHIFTS OUT OF AREA LATE TUE
AFTERNOON WITH CLEARING AND LESS WIND TUE NIGHT.

.LONG TERM...WED THROUGH MON. UPPER FLOW WILL DECREASE SOMEWHAT AND
BACK TO NORTHWESTERLY WED AS A TRANSITORY RIDGE MOVES OVER THE
FORECAST AREA WED NIGHT. FLOW ALOFT THU WILL BE ESSENTIALLY ZONAL
BEFORE VEERING TO MORE NORTHWESTERLY FRI. UPPER FLOW WILL CONTINUE
VEERING SATURDAY THEN A LOW AMPLITUDE RIDGE WILL MOVE OVER THE AREA
SUNDAY. FLOW WILL REMAIN RATHER FLAT BUT SLIGHTLY ANTICYCLONIC MON.
WED WILL BE DRY WITH APPROXIMATELY NORMAL TEMPERATURES AS SURFACE
BASED LEESIDE TROUGHING INDUCES LOW LEVEL DOWNSLOPE FLOW. THU WILL
BE DRY AND WARMER AS LEESIDE TROUGHING CONTINUES. A WEAK BACKDOOR
TYPE COLD FRONT WILL COOL THINGS OFF JUST A TAD FOR FRI BUT MOISTURE
AND DYNAMICS ARE LIMITED THUS NO PRECIPITATION IS EXPECTED FRI. THE
PERIOD FROM SAT THROUGH MON LOOKS TO BE WARMER THAN AVERAGE WITH LOW
LEVEL LEESIDE TROUGHING STRENGTHENING THROUGH THE WEEKEND THEN
CONTINUING MON.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER STORM WARNING FROM 8 PM TO NOON TUESDAY FOR WYZ063.
NE...NONE.

&&
Hazardous weather outlook, Nov 13, 5:00 PM MST, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
500 PM MST MON NOV 13 2006

WYZ061-062-065-141130-
SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY-
500 PM MST MON NOV 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

ANOTHER STORM SYSTEM WILL MOVE INTO THE AREA LATE TONIGHT...BRINGING
A GOOD CHANCE OF SNOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE SNOW WILL LINGER THROUGH TUESDAY MORNING WHILE STRONG WINDS KICK
UP IN THE WAKE OF THE COLD FRONT.  SNOWFALL OF 1 TO 3 INCHES IS
LIKELY BY MIDDAY TUESDAY...WITH THE WINDS PRODUCING AREAS OF BLOWING
AND DRIFTING SNOW.  TRAVEL ON TUESDAY MORNING COULD BE HAZARDOUS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ064-066-067-069-141130-
NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-
500 PM MST MON NOV 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER STORM SYSTEM WILL MOVE ACROSS SOUTHEAST WYOMING ON
TUESDAY...BRINGING MORE GUSTY WINDS AND A PERIOD OF SNOW SHOWERS TO
MOST AREAS.  THE WINDS WILL DROP OFF BY SUNSET ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ059-060-068-070-141130-
CONVERSE-NIOBRARA-GOSHEN-PINE BLUFFS-
500 PM MST MON NOV 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER STORM SYSTEM WILL MOVE ACROSS SOUTHEAST WYOMING ON
TUESDAY...BRINGING MORE GUSTY WINDS AND A PERIOD OF SNOW SHOWERS TO
MOST AREAS.  THE WINDS WILL DROP OFF BY SUNSET ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-141130-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
500 PM MST MON NOV 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG STORM SYSTEM WILL MOVE ACROSS THE PANHANDLE FROM LATE
TUESDAY MORNING INTO EARLY TUESDAY EVENING...BRINGING GUSTY WINDS
AND A PERIOD OF RAIN AND SNOW SHOWERS TO MOST AREAS.  THE WINDS WILL
DROP OFF EARLY TUESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ063-141130-
SNOWY RANGE-
500 PM MST MON NOV 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

A WINTER STORM WARNING IS IN EFFECT STARTING LATE THIS EVENING AS
ANOTHER STORM SYSTEM MOVES INTO THE REGION. SNOW WILL BECOME HEAVY
AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE WINTER STORM WARNING WILL CONTINUE INTO MIDDAY TUESDAY...
BRINGING HEAVY SNOW TO THE SNOWY AND SIERRA MADRE RANGES.  SNOWFALL
OF 8 TO 15 INCHES IS LIKELY BEFORE THE SNOW TAPERS OFF TUESDAY
AFTERNOON.

IN ADDITION...STRONG AND GUSTY WINDS OF 25 TO 40 MPH WILL CREATE
AREAS OF BLOWING AND DRIFTING SNOW WITH LOCAL NEAR BLIZZARD
CONDITIONS POSSIBLE.  THE WORST CONDITIONS ARE EXPECTED TO OCCUR ON
TUESDAY MORNING.

MOTORISTS SHOULD EXPECT TO ENCOUNTER WINTER DRIVING CONDITIONS IN
AND NEAR THE SOUTHERN WYOMING MOUNTAINS LATE TONIGHT INTO TUESDAY.
THERE IS A GOOD POSSIBILITY OF ROAD CLOSURES ON TUESDAY MORNING...
SO BE SURE TO CHECK THE LATEST WEATHER AND ROAD INFORMATION BEFORE
SETTING OUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Nov 13, 4:42 PM MST, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
442 PM MST MON NOV 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     HIGH SUST WINDS  LARAMIE                 41.31N 105.58W
11/13/2006  M46 MPH          ALBANY             WY   ASOS

1100 AM     HIGH SUST WINDS  48 NW LARAMIE           41.80N 106.24W
11/13/2006  M52 MPH          CARBON             WY   AIRPLANE PILOT

1024 AM     NON-TSTM WND GST LARAMIE                 41.31N 105.58W
11/13/2006  M61 MPH          ALBANY             WY   ASOS

1110 AM     HIGH SUST WINDS  ARLINGTON               41.59N 106.21W
11/13/2006  M51 MPH          CARBON             WY   MESONET

0110 PM     HIGH SUST WINDS  WHITAKER                41.41N 104.87W
11/13/2006  M44 MPH          LARAMIE            WY   MESONET

1235 PM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
11/13/2006  M66 MPH          PLATTE             WY   MESONET

0145 PM     HIGH SUST WINDS  BUFORD                  41.11N 105.30W
11/13/2006  M53 MPH          ALBANY             WY   UTILITY COMPANY

1130 AM     HIGH SUST WINDS  CHEYENNE                41.15N 104.79W
11/13/2006  M43 MPH          LARAMIE            WY   ASOS

&&

RUBIN
Local storm report, Nov 13, 4:42 PM MST, 5 hours before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
442 PM MST MON NOV 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     HIGH SUST WINDS  LARAMIE                 41.31N 105.58W
11/13/2006  M46 MPH          ALBANY             WY   ASOS

1100 AM     HIGH SUST WINDS  48 NW LARAMIE           41.80N 106.24W
11/13/2006  M52 MPH          CARBON             WY   MESONET

1024 AM     NON-TSTM WND GST LARAMIE                 41.31N 105.58W
11/13/2006  M61 MPH          ALBANY             WY   ASOS

1110 AM     HIGH SUST WINDS  ARLINGTON               41.59N 106.21W
11/13/2006  M51 MPH          CARBON             WY   MESONET

0110 PM     HIGH SUST WINDS  WHITAKER                41.41N 104.87W
11/13/2006  M44 MPH          LARAMIE            WY   MESONET

1235 PM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
11/13/2006  M66 MPH          PLATTE             WY   MESONET

0145 PM     HIGH SUST WINDS  BUFORD                  41.11N 105.30W
11/13/2006  M53 MPH          ALBANY             WY   UTILITY COMPANY

1130 AM     HIGH SUST WINDS  CHEYENNE                41.15N 104.79W
11/13/2006  M43 MPH          LARAMIE            WY   ASOS

&&

RUBIN

Nearby

Wind Advisories in Nebraska, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.